# SDR EIAA20090025

- Difficulty date: March 23, 2009
- Submitted: March 23, 2009
- Operation: Air carrier
- Aircraft: N487EV
- Make and model: Boeing 747230B
- Aircraft serial: 23286
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AND101331601
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN TRACK CARGO TRACK DAMAGED AT STA 1950 AND 2000, LBL 11.33.  REPAIRED PER SRM 53-10-05, FIGURE 14,
